# SDR UIEA2016031000138

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Screw
- Condition: Loose
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD TERMINAL BLOCK J2.  WIRING SCREWS ARE LOOSE.  TIGHTENED SCREWS ON TERMINAL BLOCK J2 IAW AMM 56-11-01.
